Losing weight while on psych meds…

First when you get on psychotic medications most people have a weight gain that is significant. I am 4 foot 11 inches and weigh 160. I am really trying to lose the weight. I just got a fit bit and been tracking calories and exercise. I feel frustrated I can’t see any results after a week of eating smaller portions than I have been. I feel determined to lose 20 pounds by August. That is 5 pounds a months. If I don’t lose the weight I could easily develop type two diabeties. And that would be another chronic illness to deal with. Many people have both weight causes the diabetes. And so I do want to lose the weight. I need too.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s